Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological semigroups and continua with cut points


Author: W. M. Faucett
Journal: Proc. Amer. Math. Soc. 6 (1955), 748-756
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071713-1
MathSciNet review: 0071713
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071713-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society